Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Asymptotic bounds for spectral bands of periodic Schrödinger operators


Authors: M. M. Skriganov and A. V. Sobolev
Translated by: the authors
Original publication: Algebra i Analiz, tom 17 (2005), nomer 1.
Journal: St. Petersburg Math. J. 17 (2006), 207-216
MSC (2000): Primary 35P15, 11H06
DOI: https://doi.org/10.1090/S1061-0022-06-00900-9
Published electronically: January 19, 2006
MathSciNet review: 2140682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The precise upper and lower bounds for the multiplicity of the spectrum band overlapping are given for the multidimensional periodic Schrödinger operators with rational period lattices. These bounds are based on very recent results on the lattice point problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35P15, 11H06

Retrieve articles in all journals with MSC (2000): 35P15, 11H06


Additional Information

M. M. Skriganov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Email: skrig@pdmi.ras.ru

A. V. Sobolev
Affiliation: School of Mathematics, University of Birmingham, Edgbaston Birmingham, B152TT, United Kingdom
Email: asobolev@bham.ac.uk

DOI: https://doi.org/10.1090/S1061-0022-06-00900-9
Keywords: Periodic operators, lattices
Received by editor(s): April 8, 2005
Published electronically: January 19, 2006
Additional Notes: The first author was supported by RFBR (grant no. 02-01-00086) and by INTAS (grant no. 00-429).
Dedicated: Dedicated to L. D. Faddeev on his 70th birthday
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society